# SDR CA180907015

- Difficulty date: September 7, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 9,815 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300JR
- Condition: Failed
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) FAILED DURING FLIGHT, BATTERY RUN DOWN AS A RESULT.  (TC# 20180907015)
